# SDR UIEA2018032600463

- Difficulty date: March 26, 2018
- Submitted: March 27, 2018
- Operation: Air carrier
- Aircraft: N1093A
- Make and model: Boeing 767-36N
- Aircraft serial: 30111
- Aircraft time: 77,106 hours, 10,151 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Message
- Condition: False Activation
- Location: Lt A/C Pack
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT PACK TEMP EICAS MESSAGE.  RAN THE PACK FOR SEVERAL MINUTES,  NO TEMP ISSUES AT THIS TIME,  NO EICAS MESSAGES IAW AMM 21-61-00,  AND 36-00-00.
